# SDR GTIA2024012637810

- Difficulty date: January 26, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,566 hours, 5,646 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT-FOUND ENG 2 OIL OVERSERVICED. DRAINED EXCESS OIL (3 QTS) PER AMM 79-00-00. PERFORMED PACK BURNOUT ECS DECONTAMINATION PER AMM 21-00-00. ODOR CLEARED FROM BOTH PACKS. NO FURTHER FAULTS AT THIS TIME
